# SDR AALA202404055197

- Difficulty date: April 1, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 20,362 hours, 8,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST CLASS ROW 3AB EMERGENCY SEAT LIGHTS INOPERATIVE. FOUND EPL CONNECTORS LOOSE AND NOT PROPERLY CONNECTED TO SEAT. RECONNECTED, PER B737 NG CMM 25-23-67. PERFORMED SATISFACTORY EMERGENCY LIGHTS OPERATIONAL CHECK ON SEAT ROW 3ABC, PER B737NG AMM 33-51-00.
